Jump to content

Search the Community

Showing results for tags 'vestibular issues'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everyone, I am learning a lot from this site. Thank you. I quit Paxil CT almost 3 yrs ago (after 10 yrs on) and quit benzos 10 months ago (also after 10 yrs on then, following a 19 months taper). I am mostly functional, but still suffering several issues, the most persistent ones: poor balance, tinnitus, poor vision and floaters. Seems like these are all related to the vestibular region (brain and inner ears). I know it may take a long time to heal and that 100% healing is difficult, but would love to know if someone had these same persistent symptoms and if they eventually got better. I am working mostly on-line due to the pandemics, but may soon face my job in a ship at sea. I am afraid that I may suffer terrible sea sickness due to my current state. Still feel privileged for being alive and mostly functional after so many years using these pills from hell, as prescribed by my doctors... Wish a fast healing for all!
  2. Hello all, Firstly let me say thanks to the people who run this site for creating such a supportive environment here, this site was always very helpful to me as I was going through withdrawal. I am now returned as I am dealing with another health issue but I will get into that below. My story very quickly: Took fluoxetine 20 MG starting in 2013. Worked very well for me and helped me get my life on track. Tried to "wean" off but went way too fast in July 2017. Was rocked by withdrawals and immediately went back to 20 MG fluoxetine and then began an almost year long taper. I'm now going to try to list all the symptoms I suffered from at the onset of withdrawal but it's going to be very hard for me to remember. In no particular order: Terrible brain fog | didn't sleep for months followed by early wake ups | terrible head pressure and terrible headaches | exercise intolerance | uncontrollable sweating | terrible PSSD (literally thought I was going to need a penile implant to be able to have kids) | Visual problems (light sensitivity, visual snow, floaters) | terrible muscle pain, considered myself to have fibromyalgia | Tinnitus | Oh christ I could go on but you get the gist by now. Due to a new health issue it has now clearly dawned on me that I had basically recovered all of this with the exception of some residual vision issues by July 2019. As my CNS became more robust, my life did too. Then in the middle of July I took a short 30 minute ferry ride and I came down with what is called MDDS (Mal De Debarquement Syndrome). My brain didn't leave the boat. Essentially its a neuro condition where your vestibular system gets messed up and screws up your sense of balance among other issues. For a lot of people it feels like seasickness on land. I've been suffering from it for 5 weeks now and while my symptoms have warped - some for better, some for worse mostly because of all the stress this is causing me - I still totally have the syndrome. At the moment I am dealing with: Head/ear pressure and sometimes pain | brain fog | feeling like I'm on a boat while walking | sometimes I notice a sense of motion while still | Nausea + Sleeplessness as well but I'm pretty sure these are mostly caused by anxiety which is my reaction to the other symptoms. I really wanted to post about it here because I know a lot of people suffer from vestibular problems related to withdrawal and so there are a lot of people here who know exactly what I'm going through! It's honestly like God gave me all SSRI withdrawal symptoms except vestibular issues, allowed me to recover to 90% on all of them, and then he dragged me back by my collar and said nope you're getting those too. I'm gonna do all I can (without using meds) to progress my condition and hopefully I'll feel comfortable enough with how things are going to track my results here. Holding hands with all of you,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy